Publications - N. Scheithauer

Research papers

  • J. van Ekeren, S. Möller, N. R. Scheithauer, Dimension formulae in genus 0 and uniqueness of vertex operator algebras, Preprint, 2017, submitted. (pdf)
  • J. van Ekeren, S. Möller, N. R. Scheithauer, Construction and classification of holomorphic vertex operator algebras, Preprint, 2015, submitted. (pdf)
  • N. R. Scheithauer, Automorphic products of singular weight, Compositio Math. 153 (2017), 1855-1892. (pdf)
  • N. R. Scheithauer, Some constructions of modular forms for the Weil representation of SL2(Z), Nagoya Math. J. 220 (2015), 1-43. (pdf)
  • G. Höhn and N. R. Scheithauer, A generalized Kac-Moody algebra of rank 14,  J. Alg. 404 (2014), 222-239. (pdf)
  • N. R. Scheithauer, The Weil representation of SL2(Z) and some applications, Int. Math. Res. Not. 2009, no. 8, 1488-1545. (pdf)
  • N. R. Scheithauer, Generalized Kac-Moody algebras, automorphic forms and Conway's group II, J. Reine Angew. Math. 625 (2008), 125-154. (pdf)
  • T. Creutzig, A. Klauer, N. R. Scheithauer, Natural constructions of some generalized Kac-Moody algebras as bosonic strings, Comm. Number Theory Phys. 1 (2007), 453-477. (pdf)
  • N. R. Scheithauer, On the classification of automorphic products and generalized Kac-Moody algebras, Invent. Math. 164 (2006), 641-678. (pdf)
  • N. R. Scheithauer, Generalized Kac-Moody algebras, automorphic forms and Conway's group I, Adv. Math. 183 (2004), 240-270. (pdf)
  • G. Höhn and N. R. Scheithauer, A natural construction of Borcherds' fake baby monster Lie algebra, Amer. J. Math. 125 (2003), 655-667. (pdf)
  • N. R. Scheithauer, Automorphic forms, fake monster algebras and hyperbolic reflection groups, Adv. Math. 164 (2001), 301-324.
  • N. R. Scheithauer, Twisting the fake monster superalgebra, Adv. Math. 164 (2001), 325-348.
  • N. R. Scheithauer, The fake monster superalgebra, Adv. Math. 151 (2000), 226-269. (pdf)
  • N. R. Scheithauer, Vertex algebras, Lie algebras and superstrings, J. Alg. 200 (1998), 363-403.

Expository papers

  • N. R. Scheithauer, Lie algebras, vertex algebras and automorphic forms, in: Developments and trends in infinite-dimensional Lie theory, edited by K.-H. Neeb and A. Pianzola, Progress in Mathematics, Birkhäuser, Boston, 2010, 151-168. (pdf)
  • N. R. Scheithauer, Lie algebras and automorphic forms, EMS Newsletter 61 (2006), 19-21. (pdf)
  • N. R. Scheithauer, Lie Algebren und automorphe Formen, Mitteilungen der DMV 13 (2005), 225-228.

Address

Fachbereich Mathematik
Technische Universität Darmstadt

Schloßgartenstr. 7
64289 Darmstadt

Germany

 

Office

Office: S2|15 K414
algebra@mathematik...

Tanja Douglas
 +49 6151 / 16-22461
Ute Fahrholz
 +49 6151 / 16-22460

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang